Ask a doctor

Can Dysport Cause Heart Issues?

Hello, I had Dysport injections that were performed by my licensed dermatologist. He had been using Botox in his practice for years and had just started using Dysport. I had Botox previously with no complications. After Dysport injections, hour later I had shortness of breath, dry mouth, elevated heart rate (136). My family doctor had me go to ER where they treated me for a severe allergic reaction. I am now back home, feel very sick and worried about long term damage this could cause.

Doctor Answers (2)

Dysport

+1

It appears that you may have had a reaction to the product.  I would encourage you to contact your physician who treated you to inform them of what you experienced.  


Seattle Facial Plastic Surgeon
5.0 out of 5 stars 137 reviews

Dysport

+1

You had a reaction. All these reactions are mentioned by the company in the packet insert.

Keep in close contact with your family physician. inform your dermatologist , and ask him/her to contact the company to see if such a reaction has been reported and how to treat and if it has a long term effect.

Also report the complications to the FDA

Samir Shureih, MD
Baltimore Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.